Qifeng Zhang
Title
Cited by
Cited by
Year
Stability of non-monotone critical traveling waves for reaction–diffusion equations with time-delay
IL Chern, M Mei, X Yang, Q Zhang
Journal of Differential Equations 259 (4), 1503-1541, 2015
572015
A new linearized compact multisplitting scheme for the nonlinear convection–reaction–diffusion equations with delay
Q Zhang, C Zhang
Communications in Nonlinear Science and Numerical Simulation 18 (12), 3278-3288, 2013
472013
A compact difference scheme combined with extrapolation techniques for solving a class of neutral delay parabolic differential equations
Q Zhang, C Zhang
Applied Mathematics Letters 26 (2), 306-312, 2013
452013
The compact and Crank–Nicolson ADI schemes for two-dimensional semilinear multidelay parabolic equations
Q Zhang, C Zhang, L Wang
Journal of Computational and Applied Mathematics 306, 217-230, 2016
302016
Asymptotic stability of non-monotone traveling waves for time-delayed nonlocal dispersion equations
R Huang, M Mei, K Zhang, Q Zhang
Discrete Contin. Dyn. Syst 36, 1331-1353, 2016
302016
Analysis of the compact difference scheme for the semilinear fractional partial differential equation with time delay
Q Zhang, M Ran, D Xu
Applicable Analysis 96 (11), 1867-1884, 2017
282017
A new hybrid coding for protein secondary structure prediction based on primary structure similarity
Z Li, J Wang, S Zhang, Q Zhang, W Wu
Gene 618, 8-13, 2017
152017
GLOBAL STABILITY OF CRITICAL TRAVELING WAVES WITH OSCILLATIONS FOR TIME-DELAYED REACTION-DIFFUSION EQUATIONS.
M Mei, K Zhang, Q Zhang
International Journal of Numerical Analysis & Modeling 16 (3), 2019
132019
Uniform convergence of compact and BDF methods for the space fractional semilinear delay reaction–diffusion equations
Q Zhang, Y Ren, X Lin, Y Xu
Applied Mathematics and Computation 358, 91-110, 2019
122019
Compact θ-method for the generalized delay diffusion equation
Q Zhang, M Chen, Y Xu, D Xu
Applied Mathematics and Computation 316, 357-369, 2018
112018
Linearized ADI schemes for two-dimensional space-fractional nonlinear Ginzburg–Landau equation
Q Zhang, X Lin, K Pan, Y Ren
Computers & Mathematics with Applications 80 (5), 1201-1220, 2020
92020
The continuous Galerkin finite element methods for linear neutral delay differential equations
H Qin, Q Zhang, S Wan
Applied Mathematics and Computation 346, 76-85, 2019
92019
Multistep finite difference schemes for the variable coefficient delay parabolic equations
Q Zhang, D Li, C Zhang, D Xu
Journal of Difference Equations and Applications 22 (6), 745-765, 2016
92016
Asymptotic Stability of Compact and Linear θ -Methods for Space Fractional Delay Generalized Diffusion Equation
Q Zhang, T Li
Journal of Scientific Computing 81 (3), 2413-2446, 2019
72019
The pointwise estimates of a conservative difference scheme for Burgers' equation
Q Zhang, X Wang, Z Sun
Numerical Methods for Partial Differential Equations 36 (6), 1611-1628, 2020
52020
Compact alternating direction implicit method to solve two-dimensional nonlinear delay hyperbolic differential equations
Q Zhang, C Zhang, D Deng
International Journal of Computer Mathematics 91 (5), 964-982, 2014
52014
Block preconditioning strategies for nonlinear viscous wave equations
Q Zhang, C Zhang
Applied Mathematical Modelling 37 (8), 5801-5813, 2013
52013
Exponential Runge–Kutta method for two-dimensional nonlinear fractional complex Ginzburg–Landau equations
L Zhang, Q Zhang, HW Sun
Journal of Scientific Computing 83 (3), 1-24, 2020
42020
An effective algorithm for delay fractional convection-diffusion wave equation based on reversible exponential recovery method
T Li, Q Zhang, W Niazi, Y Xu, M Ran
IEEE Access 7, 5554-5563, 2018
42018
Variational formulation for a fractional heat transfer model in firefighter protective clothing
Y Yu, D Xu, YS Xu, Q Zhang
Applied Mathematical Modelling 40 (23-24), 9675-9691, 2016
42016
The system can't perform the operation now. Try again later.
Articles 1–20